# SDR FOTR0301201225522

- Difficulty date: February 6, 2012
- Submitted: March 1, 2012
- Operation: General aviation
- Aircraft: N908JE
- Make and model: Boeing 727-31
- Aircraft serial: 20115
- Aircraft time: 33,599 hours, 22,309 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Part time: 33,599 hours, 22,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER- LOWER CHORD BETWEEN ELEVATOR STA 50.50 AND 66.50 ON AFT SPAR CORRODED.
